# SDR DALA2017041202947

- Difficulty date: April 11, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N378DA
- Make and model: Boeing 737832
- Aircraft serial: 30265
- Aircraft time: 56,324 hours, 22,364 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Web
- Condition: Gouged
- Location: Bs 986-1016
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND THE SHEAR WEB AT BS 986 - 1016 GOUGED.  MAINTENANCE REMOVED AND REPLACED THE SHEAR WEB IAW ERA 555830-14, REV 0, AND PRI ERA 555830-14, REV 3.
